# SDR HEEA0011608

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37010200004
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER WAS REPAIRED BY VENDOR ON 6-11-97.  FOUND LEAKING AT TWO PLACES.
